# SDR SWAA991698

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Faded
- Location: Row 10f
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY EXIT SIGN LENS FADED BY SEAT 10F.  REMOVED AND REPLACED LENS PER MM.
